# SDR SWAA022764

- Difficulty date: November 24, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 45,263 hours, 37,278 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STRINGER TIE CLIP CRACKED AT BS 312, STR 18R.  REMOVED AND REPLACED STRINGER TIE CLIP PER SRM.
